# SDR FDEA201305191027

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 62,856 hours, 23,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY WILL CLOSE BUT NOT ARM.  FOUND FWD DETENT SPRING BENT AND BROKEN.  WILL REQUIRE NEW GIRT BAR ASSY.  R & R FWD GIRT BAR CAM AND BAR LOCK ASSY.  OPS CHECKED NORMAL, REF AMM 25-66-10-2.  ACFT OK FOR SERVICE.
